# SDR 2CCA15072101

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N918AV
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Aircraft time: 71,555 hours, 41,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 7661
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, EMERGENCY LIGHTS DID NOT ILLUMINATE AT ROWS 7 THRU 11. DURING TROUBLESHOOTING, NOTED POWER SUPPLY SMELLED BURNED.  R & R POWER SUPPLY IAW AMM, OPS CHECKED GOOD.
